# SDR CA970625007

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spu
- Part number: 731840
- Condition: Smoking
- Location: Nr 2 Hyd
- Part time: 14,803 hours
- Component: Vickers
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPERATION OF #2 HYDRAULIC STANDBY POWER UNIT FOR MAINTENANCE TASK, THE SPU BEGAN BILLOWING SMOKE AND SPARKS. IT WAS IMMEDIATELY SHUT DOWN, 2 EXTERNAL POWER FUSES (30 AMP) WERE FOUND BLOWN. FUSES AND SPU REPLACED.
